Convex Underestimation of Twice Continuously Differentiable Functions by Piecewise Quadratic Perturbation: Spline #945BB Underestimators

1. Person: Meyer, Clifford A.
Weitere Personen: Floudas, Christodoulos A.
Quelle: in Journal of global optimization : an international journal dealing with theoretical and computational aspects of seeking global optima and their applications in science, management and engineering Vol. 32, No. 2 (2005), p. 221-258
Weitere Artikel
Format: Artikel
Veröffentlicht: 2005
Online Zugang: Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions